# SDR CA010522009

- Difficulty date: April 13, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 54,108 hours, 11,268 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fitting
- Condition: Cracked
- Location: Lt Pylon
- Part time: 57,886 hours, 11,922 cycles
- Component: Mid Spar, Boeing, 767375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION  NR 2 PYLON INBOARD MIDSPAR FITTING WAS FOUND CRACKED AT UPPER AFT INBOARD FASTENER HOLE. NR 2 PYLON MIDSPAR FITTING REPLACED AS PER EVA 01-767-54-4058.
